MathSciNet Relay Station
MathSciNet bibliographic data
MR1723892 60H10 (34K20 34K50)
Liao, Xiao Xin; Mao, Xuerong Exponential stability in mean square of neutral stochastic differential difference equations. Dynam. Contin. Discrete Impuls. Systems 6 (1999), no. 4, 569–586.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement